# SDR IPXA2021070771400

- Difficulty date: June 29, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 22,586 hours, 13,942 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53270530
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300AFT CARGO COMPARTMENT,FLOOR PANEL 151NG HAS DAMAGE.COMPLIED WITH SREO A300-5320-42722-F.
